# SDR 2012FA0000351

- Difficulty date: June 5, 2012
- Submitted: June 5, 2012
- Operation: General aviation
- Aircraft: N552ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10859
- Aircraft time: 2,433 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Part time: 2,433 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  INNER NOSE STRUT TUBE UPPER CAP RIVETS WERE FOUND TO BE MIGRATING.
